# SDR CHQA200500125

- Difficulty date: June 27, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N568RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145800
- Aircraft time: 3,665 hours, 2,603 cycles
- Engine: Allsn AE3007A
- Engine time: 10,138 hours, 7,321 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 2
- Part time: 10,138 hours, 7,321 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ONE MINUTE AFTER TAKEOFF, F/A REPORTED LAV SMOKE ALARM ACTIVATED, SMOKE PRESENT IN REAR OF CABIN.  EMERGENCY DECLARED & VECTORED BACK FOR VISUAL INTO CMH.  RAN QRH FOR LAV SMOKE AND FOLLOWED PROCEDURE.  THE AIRCRAFT WAS CONFIGURED FOR AN OVERWEIGHT LANDING AND STARTED VISUAL APPROACH TO RUNWAY 28R.  THE LAV SMOKE EICAS MESSAGE EXTINGUISHED AFTER POWER REDUCTION FOR LANDING.  A NORMAL LANDING ACCOMPLISHED.  TAXIED BACK TO THE GATE TO DEPLANE PASSENGERS.  AFTER DEPLANING PASSENGERS, FIRE RESCUE BOARDED AIRCRAFT AND DID NOT DETECT ANY SIGN OF HEAT OR FIRE ON THE AIRCRAFT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE IAW CHQ J/C CE72-00-01.  OPS CHECK AND LEAK CHECK GOOD.  NO SMELL OR EICAS MESSAGES PRESENT.
